# SDR QXEA200500375

- Difficulty date: January 24, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 4,385 hours, 4,756 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFTHAND INBOARD FLAP HAS TWO AREAS WHERE IT IS CHAFING WITH THE UPPER SHROUD AND HAS WORN THROUGH TO THE METAL FLAP SURFACE.  REPAIRED IAW DHC-8 400 SRM 57-51-30-320-801 AND 57-51-30-940-001.
